# SDR IXXA20150115018

- Difficulty date: July 31, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 113T168344
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO WING TE ATTACH BRACKET SPLITTING ON SIDE UNDER NUTPLATES AT WING STATION 1046.  REPLACED CHORD OFF WING STATION 1046 IAW SRM 51-40-02.
